|10-28-2013 12:24 AM|
Do you see where I am going with this?
|10-28-2013 12:19 AM|
Sorry, I have read many threads that this was used as common practice for unknown issues. This is a combo drug with pred. in it, so it may work on a temp basis, however it is not a treatment or should I say cure.
Did you read the "more information" section on the link you provided?
Immune system suppression may occur, especially on higher doses, making a pet more susceptible to infection. Contact your veterinarian if your pet has a fever (over 103° F), painful urination (a sign of urinary tract infection), tiredness, and sneezing, coughing, or runny eyes.
If your pet has an allergic reaction to the medication, signs may include facial swelling, hives, scratching, sudden onset of diarrhea, vomiting, shock, seizures, pale gums, cold limbs, or coma. If you observe any of these signs, contact your veterinarian immediately.
So your dog was on this before...
|10-27-2013 11:57 PM|
She is not on flea/tick treatment and nothing is new or different regarding the HW meds.... No recent vaccs either...
Gator, what "harsh antibiotic" were you referring too? Temaril P is an antihistamine: http://www.drsfostersmith.com/produc...fm?pcatid=9639
This was originally prescribed when we took her in for itchy ears and licking paws. With the reoccurring appearance of hives, I am concerned it's environmental.
I will try the apple cider vinegar solution if you have had success in it reducing the swelling.
Sent from Petguide.com Free App
|10-27-2013 10:53 PM|
Is your dog on any HW/Flea/Tick prevention? Pet store brand or from the Vet? and/or if yes, changed recently or as something new added? If yes - What are you using? Was your dog recently vaccinated?
And why the harsh antibiotic for a possible allergic reaction...abx. are for bacteria, not to treat lumps and rashes of unknown origin. Treat the face topically with Vetrycin or organic apple cider vinegar/water mix (50/50 solution). Did you ask your vet if Temeril P would cure this issue and if no, then why is it scripted? Why not amoxicillin?
|10-27-2013 10:43 PM|
Those are hives.
She could have been stung by a bee or bitten by a spider and this is an allergic reaction.
Have you tried Zyrtec?
Also, Carpet Fresh seems to cause problems in many dogs.
|10-27-2013 10:32 PM|
UFO...A (Unidentified, Frequently Occurring... Allergy?)
Hoping a few of you out there can lend some advice with an issue my 2 yr old GSD is having as of late...
Over the past month or so, she has been experiencing an allergic reaction of some kind; swelling of the nose and eyes, hives at times, itchy ears and licking paws...
I'm convinced it's not the food and we've had a hard frost which pretty much rules out seasonal allergies. Although some days are worse than others, it seems she's always a tad swollen, even on a good day. Initially, the vet prescribed Temaril P for and asked us to use OTC Benadryl depending on the severity.
Does anyone have any recommendations on common environmental factors that could be causing this chronic type of reaction(s)?
She's going to the vet again tomorrow but it's got to be something in the house...
Sent from Petguide.com Free App